# SDR YENA20160516462

- Difficulty date: May 16, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N961JT
- Make and model: Airbus A321-231
- Aircraft serial: 6930
- Aircraft time: 1,301 hours, 250 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Panel
- Part number: 228492557
- Part serial: MA321
- Condition: Failed
- Location: Smoke Detection
- Part time: 1,290 hours, 247 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

EMERGENCY DECLARED.  DURING APPROACH, AN ECAM MESSAGE FOR ANVX SMOKE WAS RECEIVED.  ONICS COMPARTMENT SMOKE ALARM ON SHORT FINAL.  FOLLOWED TSM 05-50-00-810-831-A, PERFORMED INSPECTION OF A/C.  R & R SMOKE CONTROL PANEL.  OPS CHECK PERFORMED. OPS CHECK NORMAL.
